MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125350-18
Health Effect - Clinical Codes Dyspnea (1816); Fatigue (1849); Hypersensitivity/Allergic reaction (1907)
Date of Event 10/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Date of event has been estimated.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of dyspnea, fatigue, and hypersensitivity are listed in the xience alpine everolimus eluting coronary stent system, instructions for use as known patient effects.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling of the device.The other 2.25 x 12mm xience alpine device referenced is being filed under a separate medwatch report number.
 
Event or Problem Description
On (b)(6) 2017, a 2.25 x 12mm xience alpine was implanted in the proximal circumflex artery and a 3.50 x 18mm xience alpine was implanted in the mid right coronary artery.The next day after the procedure, the patient experienced a rash on her torso, treatment was not provided at the time.Additionally, two days later, the patient started experiencing breathing issues (couldn't breathe properly), and excessive yawning.In (b)(6) 2017, the patient went to the hospital to get checked for the shortness of breath and rash on her torso.Patient was given two advil tablets.Physician noted no complications or adverse effects on the patient.The patient left the same day.In (b)(6) 2018, the patient visited the hospital for another check-up and was given a stress test.Per the physician, the stress test result was normal.The patient left the same day.In (b)(6) 2018, the patient opted for a new physician.The rash remains the same and has not worsened.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date of event changed from (b)(6) 2018 to (b)(6) 2017.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7639754
Report Number2024168-2018-05051
Device Sequence Number1861043
Product Code NIQ
UDI-Device Identifier08717648199530
UDI-Public08717648199530
Combination Product (Y/N)N
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2020
Device Catalogue Number1125350-18
Device Lot Number7081561
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer09/25/2018
Initial Report FDA Received Date06/26/2018
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight68